Ghent University Academic Bibliography

Advanced

On the Acceptance of Problem Solutions Derived from Inconsistent Constraints

Joke Meheus UGent (2000) LOGIC AND LOGICAL PHILOSOPHY. 8. p.33-46
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
LOGIC AND LOGICAL PHILOSOPHY
Log. Log. Philos.
volume
8
pages
33-46 pages
ISSN
1425-3305
UGent publication?
yes
classification
A2
VABB id
c:vabb:197740
VABB type
VABB-1
id
335980
handle
http://hdl.handle.net/1854/LU-335980
date created
2006-05-24 19:57:00
date last changed
2016-12-19 15:42:00
@article{335980,
  author       = {Meheus, Joke},
  issn         = {1425-3305},
  journal      = {LOGIC AND LOGICAL PHILOSOPHY},
  pages        = {33--46},
  title        = {On the Acceptance of Problem Solutions Derived from Inconsistent Constraints},
  volume       = {8},
  year         = {2000},
}

Chicago
Meheus, Joke. 2000. “On the Acceptance of Problem Solutions Derived from Inconsistent Constraints.” Logic and Logical Philosophy 8: 33–46.
APA
Meheus, J. (2000). On the Acceptance of Problem Solutions Derived from Inconsistent Constraints. LOGIC AND LOGICAL PHILOSOPHY, 8, 33–46.
Vancouver
1.
Meheus J. On the Acceptance of Problem Solutions Derived from Inconsistent Constraints. LOGIC AND LOGICAL PHILOSOPHY. 2000;8:33–46.
MLA
Meheus, Joke. “On the Acceptance of Problem Solutions Derived from Inconsistent Constraints.” LOGIC AND LOGICAL PHILOSOPHY 8 (2000): 33–46. Print.